Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 23723, 37 pages
http://dx.doi.org/10.1155/IJMMS/2006/23723

Dual Szegö pairs of sequences of rational matrix-valued functions

Department of Computer Science, Katholieke Universiteit Leuven, Celestijnenlaan 200A, Heverlee (Leuven) 3001, Belgium

Received 5 January 2005; Revised 9 January 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andreas Lasarow, “Dual Szegö pairs of sequences of rational matrix-valued functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 23723, 37 pages, 2006. https://doi.org/10.1155/IJMMS/2006/23723.